# SDR AWXA200301575

- Difficulty date: December 4, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 66142101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON L-1 DOOR (INTERIOR) FORWARD INTERCOSTAL CLIP (SHEAR TIE) AT BS 294.5, STR 11 LT.  MAINTENANCE REMOVED CRACKED INTERCOSTAL SHEAR TIE AT L-1 DOOR BS 294.5, STR 11 LT; FABRICATED A NEW REPLACEMENT SHEAR TIE PER DWG 66-14210; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 4.
